The relation between mixed and rough SDEs and its application to numerical methods


Neuenkirch, Andreas ; Shalaiko, Taras



DOI: https://doi.org/10.1080/07362994.2015.1055768
URL: http://arxiv.org/pdf/1504.07211v1.pdf
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Stochastic Analysis and Applications
Volume: 33
Issue number: 5
Page range: 927-942
Place of publication: Philadelphia, Pa.
Publishing house: Taylor & Francis
ISSN: 0736-2994 , 1532-9356
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item